# SDR AALA991804

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: AAP1032E
- Condition: Failed
- Location: Cabin Pressure
- Component: Garrtt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MIA - FLT 1578 - DURING CLIMB-OUT FROM MIA EN ROUTE TO ATL, UNABLE TO CONTROL CABIN PRESSURIZATION.  AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT INCIDENT.  REPLACED CONTROLLER.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
